# SDR 98ZZZX984

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N314QS
- Make and model: Gulstm 560
- Aircraft serial: 5600441
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: P87
- Condition: Mismarked
- Location: Eng Oil Temp
- Part time: 208 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CONNECTOR FOR OIL TEMPERATURE AT ENGINE MISLABELED, P.93.  PER MANUFACTURER, CONNECTOR SHOULD BE LABELED P.87.
